# SDR DALA2018011700309

- Difficulty date: January 15, 2018
- Submitted: January 19, 2018
- Operation: Air carrier
- Aircraft: N555NW
- Make and model: Boeing 757251
- Aircraft serial: 33391
- Aircraft time: 43,886 hours, 19,207 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bracket
- Condition: Detached
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 39D EMERGENCY LIGHT BRACKET DANGLING BELOW SEAT.  ATTACHED THE EMERGENCY LIGHT TO THE SEAT.
